# SDR AALA202008039003

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 53,247 hours, 32,535 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Misrouted
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R1 DOOR SLIDE, MOORING LINE CAUGHT ON FORWARD END OF GIRT BAR.  ACCOMPLISHED PROPER ROUTING OF SLIDE MOORING LINE PER AMM 25-62-44.
